# SDR SWAA2022081641545

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS CONNECTED TO BATTERY PACK M1672 ARE INOP. / [01] REMOVED AND REPLACED BATTERY PACK M1672 AND TEST GOOD IAW AMM 33-51-06-960-805.;[02] REMOVED AND REPLACED BATTERY PACK M1672 AS PER AMM 33-51-06-960-805;[03] VERIFIED CORRECTIVE ACTIONS STEP 1.
